Géométrie analytique/Analyse complexe
Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective
[Functional characterization of the algebraic cohomology of a projective manifold]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1159-1162.

We prove that a closed current on a projective manifold is cohomologous to an algebraic cycle with complex coefficients if and only if it is a weak limit of such cycles. This allows us to present two functional approaches of the problem of the algebraicity of cohomology classes. On the one hand, using the characterization of currents associated to algebraic cycles by the Chow transformation, we reduce the obstructions to an orthogonality condition with certain smooth functions on the Grassmannian, which are in general merely images of distributions by a suitable explicitly defined linear differential operator; this forces a convergence in the space of Ck functions. On the other hand, by going onto the space of divisors of the Grassmannian, we introduce a scalar differential equation whose resolution gives the approximation.

On montre qu'un courant fermé dans une variété projective est cohomologue à un cycle algébrique à coefficients complexes si et seulement si il est limite faible de tels cycles. Cela nous permet de présenter deux approches fonctionnelles au problème de l'algébricité des classes de cohomologie. D'une part, en utilisant la caractérisation des courants associés aux cycles algébriques par la transformation de Chow, on obtient que les obstructions se traduisent par une orthogonalité à certaines fonctions C sur la Grassmannienne, images en général seulement de distributions par un opérateur différentiel linéaire explicite, ce qui force une convergence dans l'espace des fonctions Ck. D'autre part, en se plaçant sur l'espace des diviseurs de la Grassmannienne, on introduit une équation différentielle scalaire dont la résolution permet l'approximation.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.023
Méo, Michel 1

1 I.E.C.N., Université de Nancy I, boulevard des Aiguillettes, BP 239, 54506 Vandoeuvre-lès-Nancy, France
@article{CRMATH_2008__346_21-22_1159_0,
     author = {M\'eo, Michel},
     title = {Caract\'erisation fonctionnelle de la cohomologie alg\'ebrique d'une vari\'et\'e projective},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1159--1162},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.023/}
}
TY  - JOUR
AU  - Méo, Michel
TI  - Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1159
EP  - 1162
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.023/
DO  - 10.1016/j.crma.2008.09.023
LA  - fr
ID  - CRMATH_2008__346_21-22_1159_0
ER  - 
%0 Journal Article
%A Méo, Michel
%T Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective
%J Comptes Rendus. Mathématique
%D 2008
%P 1159-1162
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.023/
%R 10.1016/j.crma.2008.09.023
%G fr
%F CRMATH_2008__346_21-22_1159_0
Méo, Michel. Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1159-1162. doi : 10.1016/j.crma.2008.09.023. http://www.numdam.org/articles/10.1016/j.crma.2008.09.023/

[1] Demailly, J.-P. Regularization of closed positive currents and intersection theory, J. Algebraic Geometry, Volume 1 (1992), pp. 361-409

[2] Malgrange, B. Sur les fonctions différentiables et les ensembles analytiques, Bull. Soc. Math. France, Volume 91 (1963), pp. 113-127

[3] Meo, M. Caractérisation des courants associés aux cycles algébriques par leur transformé de Chow, J. Math. Pures Appl. (9), Volume 79 (2000) no. 1, pp. 21-56

[4] Trèves, F. Topological Spaces, Distributions and Kernels, Academic Press, 1967

Cited by Sources: